# SDR COEA2019070708816

- Difficulty date: July 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: S57512218200
- Condition: Excess Play
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198725 NR 600013 HEAVY CHECK COE/MAJOR REPAIR: RT OUTBOARD FLAP CENTER HINGE FITTING HAS PLAY AT THE AFT ATTACH POINT ON THE FLAP. CORRECTIVE ACTION: REPAIR PER SRM 575000-300-801-A01.
